# SDR AALA970719

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669AA
- Make and model: Boeing 757223
- Aircraft serial: 25334
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 324
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOORBEAM AT STATION 324 HAS CORROSION ON UPPER SURFACE.  MATERIAL REMAINING IS BEYOND SRM LIMITS E58 NR 1827821.  REPAIRED PER MRB NR 757-1122.  (M)
